# SDR RRXA98337

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 561630617
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAME CRACKED, AT STA 867 AND BL 51 L.   REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-05179.
